Alert archive / Ohio / Gale Warnings in 2009

Gale Warning 14, NWS Cleveland, OH

November 30, 2009

NWS Cleveland, OH issued this gale warning at Nov 30, 2009, 3:51 PM EST. It took effect at Dec 1, 2009, 4:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 30, 2009, 3:51 PM EST (20:51 UTC)
In effect from
Dec 1, 2009, 4:00 AM EST
Expired
Dec 1, 2009, 9:48 AM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WHUS71 KCLE 302051
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EST MON NOV 30 2009

LEZ142>149-010500-
/O.CAN.KCLE.SC.Y.0167.000000T0000Z-091130T2100Z/
/O.NEW.KCLE.GL.W.0014.091201T0900Z-091201T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
351 PM EST MON NOV 30 2009

...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST TUESDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

A WEAK FRONT WILL MOVE ACROSS LAKE ERIE LATE TONIGHT. SOUTHWEST
WINDS WILL INCREASE TO 35 KNOT GALES BEHIND THE FRONT. GALES WILL
CONTINUE THROUGH TUESDAY MORNING AND THEN DIMINISH. A SMALL CRAFT
ADVISORY WILL BE NEEDED AFTER THE GALES DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-162>169-010500-
/O.NEW.KCLE.GL.W.0014.091201T0900Z-091201T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
351 PM EST MON NOV 30 2009

...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST TUESDAY. 

A WEAK FRONT WILL MOVE ACROSS LAKE ERIE LATE TONIGHT. SOUTHWEST
WINDS WILL INCREASE TO 35 KNOT GALES BEHIND THE FRONT. GALES WILL
CONTINUE THROUGH TUESDAY MORNING AND THEN DIMINISH. A SMALL CRAFT
ADVISORY WILL BE NEEDED AFTER THE GALES DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
3 follow-up statements
617 
WHUS71 KCLE 010256
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
956 PM EST MON NOV 30 2009

LEZ142>144-011100-
/O.NEW.KCLE.LO.Y.0009.091201T0900Z-091201T1600Z/
/O.CON.KCLE.GL.W.0014.091201T0900Z-091201T1500Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
956 PM EST MON NOV 30 2009

...LOW WATER ADVISORY IN EFFECT FROM 4 AM TO 11 AM EST TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 11 AM EST TUESDAY. A
GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EST TUESDAY. 

A WEAK FRONT WILL MOVE ACROSS LAKE ERIE LATE TONIGHT. SOUTHWEST
WINDS WILL INCREASE TO 35 KNOT GALES BEHIND THE FRONT. GALES WILL
CONTINUE THROUGH TUESDAY MORNING AND THEN DIMINISH. A SMALL CRAFT
ADVISORY WILL BE NEEDED AFTER THE GALES DIMINISH.

IN ADDITION...THE WEST TO SOUTHWEST GALES WILL CAUSE WATER LEVELS
ON THE WESTERN BASIN TO BRIEFLY DROP JUST BELOW THE CRITICAL MARK
FOR SAFE NAVIGATION. AT 930 PM THE WATER LEVEL AT TOLEDO WAS 17
INCHES ABOVE LOW WATER DATUM OR 20 INCHES ABOVE THE CRITICAL
MARK. THE WATER LEVEL IS EXPECTED TO FALL BELOW THE CRITICAL MARK
AROUND 6AM TUESDAY MORNING AND EVENTUALLY REACH 2 INCHES BELOW THE
CRITICAL MARK BEFORE RECOVERING BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-162>169-011100-
/O.CON.KCLE.GL.W.0014.091201T0900Z-091201T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
956 PM EST MON NOV 30 2009

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EST TUESDAY. 

A WEAK FRONT WILL MOVE ACROSS LAKE ERIE LATE TONIGHT. SOUTHWEST
WINDS WILL INCREASE TO 35 KNOT GALES BEHIND THE FRONT. GALES WILL
CONTINUE THROUGH TUESDAY MORNING AND THEN DIMINISH. A SMALL CRAFT
ADVISORY WILL BE NEEDED AFTER THE GALES DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
679 
WHUS71 KCLE 010811
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
311 AM EST TUE DEC 1 2009

LEZ142>144-011600-
/O.CON.KCLE.GL.W.0014.091201T0900Z-091201T1500Z/
/O.CON.KCLE.LO.Y.0009.091201T0900Z-091201T1600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
311 AM EST TUE DEC 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A
LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING. 

SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE ON LAKE ERIE UNTO
MID MORNING.  WINDS WILL DROP BELOW GALE FORCE BUT A SMALL CRAFT
ADVISORY WILL BE NEEDED AS WINDS GRADUALLY DIMINISH TO 15 TO 25
KNOTS THIS AFTERNOON.

AT 300 AM THE WATER LEVEL AT TOLEDO WAS AT THE CRITICAL MARK FOR
SAFE NAVIGATION...WHICH IS 3 INCHES BELOW CHART DATUM. THE WATER
LEVELS ON THE WESTERN BASIN OF LAKE ERIE ARE EXPECTED TO HOVER AT
OR SEVERAL INCHES BELOW THE CRITICAL MARK UNTIL LATE THIS MORNING
WHEN THE WINDS DIMINISH BELOW GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
REMAIN IN SAFE HARBOR.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-145>149-162>169-011500-
/O.CON.KCLE.GL.W.0014.091201T0900Z-091201T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
311 AM EST TUE DEC 1 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE ON LAKE ERIE UNTO
MID MORNING.  WINDS WILL DROP BELOW GALE FORCE BUT A SMALL CRAFT
ADVISORY WILL BE NEEDED AS WINDS GRADUALLY DIMINISH TO 15 TO 25
KNOTS THIS AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
REMAIN IN SAFE HARBOR.

&&

$$
891 
WHUS71 KCLE 011448
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 AM EST TUE DEC 1 2009


LEZ142>144-012100-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-091201T1500Z/
/O.NEW.KCLE.SC.Y.0168.091201T1448Z-091201T2100Z/
/O.CAN.KCLE.LO.Y.0009.000000T0000Z-091201T1600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
948 AM EST TUE DEC 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER
ADVISORY HAS BEEN CANCELLED. 

WEST WINDS HAVE DIMINISHED TO 15 TO 25 KNOTS THIS MORNING AND ARE
EXPECTED TO BECOME SOUTHWEST AND DIMINISH TO 10 TO 20 KNOTS BY
LATE THIS AFTERNOON. WAVES OF 4 TO 6 FEET WILL DIMINISH TO 2 TO 4
FEET THIS AFTERNOON.  

AT 9 AM THE WATER LEVEL AT TOLEDO WAS 3 INCHES ABOVE CHART DATUM
OR 5 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER
LEVELS WILL CONTINUE TO SLOWLY RISE THROUGH THE AFTERNOON HOURS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN
TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>149-012100-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-091201T1500Z/
/O.NEW.KCLE.SC.Y.0168.091201T1448Z-091201T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
948 AM EST TUE DEC 1 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. 

WEST WINDS HAVE DIMINISHED TO 15 TO 25 KNOTS THIS MORNING AND ARE
EXPECTED TO BECOME SOUTHWEST AND DIMINISH TO 10 TO 20 KNOTS BY
LATE THIS AFTERNOON. WAVES OF 5 TO 7 FEET WILL DIMINISH TO 2 TO 4
FEET BY LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN
TO PORT
PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-162>169-011600-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-091201T1500Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
948 AM EST TUE DEC 1 2009

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS ARE NO LONGER EXPECTED TO REACH GALE FORCE.  

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Nov 30, 3:41 PM EST, 10 minutes earlier.

Area forecast discussion, Nov 30, 3:41 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
341 PM EST MON NOV 30 2009

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL SWING THROUGH THE AREA TONIGHT.
HIGH PRESSURE WILL RIDGE INTO THE AREA ON TUESDAY. HIGH PRESSURE
WILL GIVE WAY TO AN APPROACHING LOW PRESSURE THAT IS EXPECTED TO
IMPACT THE REGION BEGINNING LATER WEDNESDAY AND CONTINUE THROUGH
MUCH OF THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
NORTHWEST FLOW OFF THE LAKE THIS AFTERNOON HAS CAUSED SOME ISOLATED
FLURRIES OR SHOWERS ACROSS PORTIONS OF NORTHEAST OH AND NW PA. WINDS
WILL TURN BACK TO THE WEST AND SOUTHWEST AS TROUGH APPROACHES THE
AREA LATER TONIGHT. ANY PRECIPITATION COMING OFF THE LAKE WILL
BECOME MORE CONFINED TO NORTHEAST OH LAKESHORE AREAS LATER TONIGHT
AND THEN INTO NW PA TOWARD TUESDAY MORNING. FOR THIS EVENING ONLY
MENTION JUST FLURRIES OR SHOWERS EARLY ON ACROSS NE OH/NW PA. THEN
THROUGH THE OVERNIGHT CONFINE LIKELY POPS ACROSS FAR NE OH AND NW
PA. FOR GREATER CLEVELAND AREA MENTION ONLY LOW CHANCE POPS FOR SOME
SNOW SHOWERS AND NOT EXPECTING ANYTHING FOR ACCUMULATION. ANY
ACCUMULATING SNOW WOULD BE ACROSS FAR NE OH...ASHTABULA COUNTY...
AND INTO NW PA. EVEN THERE NOT EXPECTING MUCH FOR ACCUMULATIONS.

FOR THE REMAINDER OF THE FORECAST AREA EXPECTING JUST MAINLY CLOUDY
SKIES WITH DRY CONDITIONS. TEMPS FOR TONIGHT WILL RANGE FROM UPPER
20S TO LOWER 30S. MAV AND MET NUMBERS FOR TONIGHT RATHER CLOSE SO
DIDN/T DEVIATE TOO MUCH FROM GUIDANCE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
TROUGH DEPARTING THE AREA TOMORROW MORNING AS WELL AS HIGH PRESSURE
RIDGING INTO THE AREA WILL TURN WINDS MORE TO THE SOUTHWEST. LAKE
EFFECT SNOW SHOWERS WILL BECOME EVEN MORE CONFINED TO NW PA NEAR NY
BOARDER THROUGH TOMORROW MORNING THEN COME TO AN END BY AFTERNOON.
HIGH PRESSURE WILL BUILD INTO THE AREA ALLOWING FOR DIMINISHING
CLOUDS ACROSS WESTERN AND SOUTHERN PORTIONS OF THE FORECAST AREA.
ANY LINGERING CLOUDS WILL BE ACROSS THE NORTHEAST INTO THE
AFTERNOON. WARM AIR ADVECTION TAKING PLACE ACROSS THE AREA LATER
TONIGHT AND TOMORROW MORNING WILL ALLOW FOR HIGHS TOMORROW TO CLIMB
WELL INTO THE 40S FOR MUCH OF THE AREA. WOULDN/T BE SURPRISED IF SOME
LOCATIONS IN THE WEST REACH 50. IN CONTRAST...COOLEST TEMPS OVER
NE OH/NW PA.

HIGH PRESSURE CONTINUES ACROSS THE AREA TUESDAY NIGHT...BUT THEN
GIVES WAY TO APPROACHING LOW PRESSURE LATER WEDNESDAY. ALL MODELS
SHOWING VERY SIMILAR SOLUTIONS FOR LOW TRACK WEDNESDAY EVENING
THROUGH THURSDAY MORNING WITH LOW CENTER MOVING NORTHEAST TO THE
WEST OF APPALACHIANS. NAM IS FURTHEST TO THE WEST WITH LOW
TRACK...BUT GFS ECMWF AND CANADIAN ALL SHOWING LOW PRESSURE MOVING
UP THROUGH OHIO VALLEY AND INTO WESTERN NEW YORK BY THURSDAY
MORNING. WHILE DIDN/T CHANGE MUCH FOR POPS AS AT LEAST LIKELY IS
STILL REASONABLE DURING THIS TIME...DID MAKE SOME ALTERATIONS TO
PRECIP TYPE. WITH LOW TRACK CLOSER TO THE AREA PROLONGED PERIOD OF
RAIN FOR THE AREA WEDNESDAY NIGHT WITH THE CHANGEOVER TO ANY SNOW
SHOWERS NOT UNTIL DURING THE DAY THURSDAY WHEN COLDER AIR MOVES IN
IN WAKE OF LOW PRESSURE. LAKE EFFECT SNOW SHOWERS WILL TAKE OVER
WITH NORTHERLY FLOW AND COLD AIR SETTLED IN OVER THE AREA THROUGH
FRIDAY.

TEMPS THROUGH THE PERIOD WILL BE TRICKY. WENT A BIT COOLER THAN
GUIDANCE ON THURSDAY AND FRIDAY WITH CLOUDS...SNOW SHOWERS AND WELL
ESTABLISHED COLD AIR OVER THE AREA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
TROUGH PROGGED TO REMAIN OVER EASTERN CANADA THROUGH THE LONG TERM
PORTION OF THE FORECAST. THERE DOES NOT APPEAR TO BE ANY STRONG
SYSTEMS AND IT WILL BE DIFFICULT TO TIME THE WEAK SYSTEMS THIS FAR
IN ADVANCE. WEST TO SOUTHWEST FLOW SHOULD BECOME NORTHWEST...AT
LEAST FOR A WHILE... OVER THE WEEKEND. FOR NOW...THE BEST CHANCE OF
SIGNIFICANT LAKE EFFECT SNOW WOULD BE ALONG THE EAST LAKESHORE AND
THE PRIMARY SNOWBELT EAST OF CLEVELAND ACROSS NW PENNSYLVANIA. ECMWF
APPEARS TO DEEPEN AN EAST COAST SYSTEM TOO MUCH OVER THE WEEKEND AND
HANGS ONTO THE COLDEST AIR AND THE UPPER TROUGH ABOUT A DAY TOO
LONG. WILL CONTINUE TO MENTION SNOW SHOWERS IN THE SNOWBELT INTO
EARLY MONDAY AS THE LAST TRAILING SHORT WAVE ROTATES THROUGH. THE
NEXT SYSTEM FROM THE SOUTHWEST WILL NOT BE FAR BEHIND...BY NEXT
TUESDAY PERHAPS.

TEMPERATURES CERTAINLY SEEM AS THOUGH THEY WILL BE COLD. THE CORE OF
THE COLDEST AIR WOULD SEEM TO MOVE ACROSS THE LOWER GREAT LAKES ON
SATURDAY. MEX/GFS AND THE GRIDDED MOS GUIDANCE MAKES FRIDAY THE
COLDEST DAY. THE FORECAST WILL BE CLOSER TO THE NCEP TEMP GUIDANCE
WHICH HAS THE COLDEST TEMPERATURES ON SATURDAY. MAX TEMPS MAY VERY
WELL STRUGGLE TO GET OUT OF THE 20S SATURDAY AND PERHAPS FRIDAY AS
WELL. SHOULD START TO WARM UP ON SUNDAY BUT WILL NOT BE IN AS MUCH
OF A HURRY AS THE GUIDANCE.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
SEEMS TO BE A WEAK TRAILING SHORTWAVE CROSSING MICHIGAN. A
SPRINKLE OR FLURRY POSSIBLE ABOUT ANYWHERE BUT NOT OF AVIATION
SIGNIFICANCE EXCEPT DOWNWIND OF LAKE ERIE WHERE A FEW MVFR
RAIN/SNOW SHOWERS POSSIBLE THROUGH MID/LATE AFTERNOON. WARM
ADVECTION COMBINED WITH THE NEXT SHORT WAVE COMING QUICKLY AND
EXPECT MID CLOUDS TO SPREAD IN TONIGHT FOLLOWED BY MORE
STRATOCUMULUS. SHOULD BE VFR UNTIL LATE TONIGHT/EARLY TUE MORNING
AS A FEW MVFR RAIN SHOWERS DEVELOP ACROSS NE OH/NW PA. SOME MVFR
SHOWERS WILL LINGER TUE MORNING ACROSS NE OH/NW PA OTHERWISE
CLEARING WITH VFR CONDITIONS WILL DEVELOP TUESDAY FROM SOUTHWEST
TO NORTHEAST.

.OUTLOOK...
NON-VFR CONDITIONS DEVELOPING LATE WEDNESDAY AND CONTINUING INTO
SATURDAY.

&&

.MARINE...
THINGS HAVE BEGUN TO QUIET DOWN ON THE LAKE.  ANOTHER QUICK MOVING
SYSTEM WILL PASS TO THE NORTH TONIGHT AND DRAG A FRONT ACROSS THE
LAKE.  EXPECT SW TO W FLOW TO RAPIDLY INCREASE BEHIND THIS SYSTEM.
WINDS SHOULD GET TO GALES FOR A FEW HOUR PERIOD. WATER LEVELS IN THE
WESTERN BASIN COULD GET TO WITHIN A FEW INCHES OF THE CRITICAL
MARK.  LATER SHIFTS WILL HAVE TO MONITOR THIS.  AGAIN...THE SHORT
DURATION OF THE STRONGER WINDS SHOULD HELP IN THIS MATTER.  WINDS
AND WAVES SHOULD DIMINISH QUICKLY ON TUESDAY.  NEXT PROBLEM IS
SYSTEM APPROACHING FROM THE SOUTH ON WEDNESDAY.  MODELS STILL HAVING
DIFFICULTY PINPOINTING THIS STORM...BUT IT APPEARS THAT THE FLOW
SHOULD BECOME SE THEN E ON WEDNESDAY.  THE LOW WILL PASS TO THE EAST
OF THE LAKE LATE WEDNESDAY NIGHT WITH INCREASING NW FLOW BEHIND THE
SYSTEM.  WE COULD GET CLOSE TO GALES AGAIN ON THURSDAY MORNING.  THE
FLOW WILL BECOME WESTERLY LATER THURSDAY AND THEN CONTINUE THROUGH
SATURDAY.  SPEEDS SHOULD DIMINISH ON FRIDAY BUT ARE EXPECTED TO PICK
UP AGAIN ON SATURDAY AS A CLIPPER AFFECTS THE REGION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 4 AM TO 10 AM EST TUESDAY FOR LEZ061-142>149-
     162>169.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KUBINA
Hazardous weather outlook, Nov 30, 5:26 AM EST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
526 AM EST MON NOV 30 2009

LEZ061-142>149-162>169-011030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
526 AM EST MON NOV 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

GALES ARE POSSIBLE ON LAKE ERIE WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-011030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
526 AM EST MON NOV 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Ohio, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.